# SDR IXXA10SMN115S

- Difficulty date: November 6, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,975 hours, 33,577 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 102,975 hours, 33,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LT WING L/E LOWER PART CORRODED ST STATION XFS 335.250 - 341.500. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA.  PERFORMED NDT INSP.  NO CRACK OR CORROSION NOTED.  FABRICATED DOUBLER AND FILLERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 DATED 12/07/10, DWG ED-5292 DATED 11/16/10, SRM 51-1-8, SRM 57-2-0, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-20D, SRM 51-1-11, SRM 51-1-21, AND SRM 51-3-1.
